# SDR DHL2005740501

- Difficulty date: April 13, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT INTERIOR AT ACTUATOR ATTACHMENT INBD AND OUTBD RIBS CRACKED NDT CONFIRMED.  REMOVED AND REINSTALLED NR 5 SLAT PER 727 MM 27-81-11.  OPS CHECKED OK IAW B727 MM 27-81-00.  FAB Z NEW RIBS FROM 2024T3 .0140 PO NR 9002012 SIZE 15 1/8" BY 5 1/8" IAW B727 SRM 51-20-1 AND 57-50-2 FIG 2.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  REMOVED AND REPLACED RIBS AT NR 5 SLAT ACTUATOR ATTACHMENT I/B AND O/B RIBS IAW B727 SRM 51-30-2.
